[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Eileen's A1c & Tape problems

 > high bg´s so I checked the site and there was blood
 > inside the plastic
 > cannula. I immediately change it, but I wonder if
 > this causes bg´s to be
 > high and if this is dangerous. Will appreciate any
 > input on the tape
 > business as we are really desperate by now. Thanks.
 > Yvonne
 > Eileen´s mom Pumping since July/2000-
 > hb1alc before pump 14.0 last hb1alc- 10.2 ! Things
 > are getting better.
 > She was a little dissapointed though, she was hoping
 > it would be lower.
Tegaderm is fairly unreactive over skin but all of these tapes are coated 
with some kind of chemical elastic stick-um that many of us are allergic 
to. IV 3K works well for me. Also, putting a skin dressing on first like 
mastasol or tincture of benzoin may reduce the redness and allergic 
response too. I think from 14.0 to 10.2 isgreat Yvonne. If it was lower 
that would make me think poor Eileen had too many lows. Don't expect a 
great decrease in A1c's when starting the pump. It takes a while to go up 
and a while to come down. Eileen deserves a big hug and kiss from you guys. 
you are doing a great job "even for parents." spot and christine partners 
till eternity.
A Bender, M. D.
email @ redacted

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml